Optimum Membrane Trough

by Chang-Yi Wang, Prof. of Applied Math.; Michigan State Univ., E. Lansing, Mich. 48824,

Serial Information: Journal of the Engineering Mechanics Division, 1982, Vol. 108, Issue 1, Pg. 206-211

Document Type: Journal Paper

Abstract: A fluid is contained in an inextensible membrane trough. Due to hydrostatics the shape of the trough is governed by a set of nonlinear differential equations which is solved by perturbations and numerical integration.

Subject Headings: Membranes | Hydrostatics | Differential equations | Numerical methods |

Services: Buy this book/Buy this article


Return to search